American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Brian C. Hall. Harmonic analysis with respect to heat kernel measure. Bull. Amer. Math. Soc. 38 (2001) 43-78. MR 1803077.
Abstract, references, and article information   
View Article: PDF

[2] Chal Benson, Joe Jenkins, Ronald L. Lipsman and Gail Ratcliff. The moment map for a multiplicity free action . Bull. Amer. Math. Soc. 31 (1994) 185-190. MR 1260517.
Abstract, references, and article information   
View Article: PDF

[3] Kenneth I. Gross and Donald St. P. Richards. Hypergeometric functions on complex matrix space. Bull. Amer. Math. Soc. 24 (1991) 349-355. MR 1071029.
Abstract, references, and article information   
View Article: PDF

[4] Nicola Garofalo and Ermanno Lanconelli. Zero-order perturbations of the subelliptic Laplacian on the Heisenberg group and their uniqueness properties. Bull. Amer. Math. Soc. 23 (1990) 501-511. MR 1039424.
Abstract, references, and article information   
View Article: PDF

[5] Joe W. Jenkins. Bi-invariant Schwartz multipliers and local solvability on nilpotent Lie groups. Bull. Amer. Math. Soc. 19 (1988) 291-294. MR 940490.
Abstract, references, and article information   
View Article: PDF

[6] E. P. van den Ban. Asymptotic behaviour of Eisenstein integrals. Bull. Amer. Math. Soc. 9 (1983) 311-314. MR 714992.
Abstract, references, and article information   
View Article: PDF

[7] Sigurdur Helgason. Invariant differential equations on homogeneous manifolds. Bull. Amer. Math. Soc. 83 (1977) 751-774. MR 0445235.
Abstract, references, and article information   
View Article: PDF

[8] Thomas O. Sherman. Fourier analysis on compact symmetric space. Bull. Amer. Math. Soc. 83 (1977) 378-380. MR 0445236.
Abstract, references, and article information   
View Article: PDF

[9] Kenneth I. Gross, Wayne J. Holman III and Ray A. Kunze. The generalized gamma function, new Hardy spaces, and representations of holomorphic type for the conformal group. Bull. Amer. Math. Soc. 83 (1977) 412-415. MR 0435290.
Abstract, references, and article information   
View Article: PDF

[10] Michael Cowling. The Kunze-Stein phenomenon. Bull. Amer. Math. Soc. 83 (1977) 293-295. MR 0425022.
Abstract, references, and article information   
View Article: PDF

[11] A. W. Knapp. Commutativity of intertwining operators. II. Bull. Amer. Math. Soc. 82 (1976) 271-273. MR 0407203.
Abstract, references, and article information   
View Article: PDF

[12] Leon Ehrenpreis. Hyperbolic equations and group representations. Bull. Amer. Math. Soc. 81 (1975) 1109-1111. MR 0419685.
Abstract, references, and article information   
View Article: PDF

[13] A. W. Knapp. Commutativity of intertwining operators. Bull. Amer. Math. Soc. 79 (1973) 1016-1018. MR 0333074.
Abstract, references, and article information   
View Article: PDF

[14] Sigurdur Helgason. Paley-Wiener theorems and surjectivity of invariant differential operators on symmetric spaces and Lie groups. Bull. Amer. Math. Soc. 79 (1973) 129-132. MR 0312158.
Abstract, references, and article information   
View Article: PDF

[15] P. J. Sally Jr. and Garth Warner. Fourier inversion for semisimple Lie groups of real rank one. Bull. Amer. Math. Soc. 78 (1972) 251-254. MR 0299733.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 15 of 15 found      Go to page: 1